# SDR DALA1303050172

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 100,049 hours, 14,672 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311T345039
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AT NR 446BL ACCESS PANEL CUTOUT, CRES RUB STRIPS WERE FOUND DAMAGED AND DOUBLER SKIN CHIPPED.  RUB STRIPS REPLACED AND DOUBLER SKIN REPAIRED IAW ERA 510079-14.
